# SDR USAA010604

- Difficulty date: June 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 51,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 4 INCH AREA, BS 600 TO 660, STRINGER 28L.  REMOVED DAMAGE, INSTALLED STRINGER SPLICE REPAIR PER SRM 53-00-03, FIG 201.  (M)
